# SDR AALA202208015144

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737
- Aircraft serial: 33487
- Aircraft time: 26,754 hours, 11,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Dislodged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN BY FORWARD SERVICE DOOR, PLASTIC CAP FALLS OFF. REPLACED AND SECURED EXIT SIGN AT RIGHT FWD GALLEY DOOR.
